# SDR DALA2020091403051

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 54,771 hours, 37,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS LOWER FLOOR SECOND ROW OVERWING ARE INOPERATIVE.  MAINTENANCE REPLACED THE OVERWING EMERGENCY LIGHT BATTERY PACK, PER B717 AMM 33-55.  OPERATIONAL CHECK WAS GOOD.
